# SDR TWAA9902402

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7732
- Condition: Failed
- Location: Row 11 & 18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EGRESS LIGHTS WERE FOUND INOPERATIVE AT ROWS 11 AND 18.  REPLACED LAMPS AT BOTH POSITIONS.  CHECK-C 10-25-98 STL.
